I was looking for some input from my fellow thyroid medicine girls. I started taking 50mc of Synthroid (I actually take the generic Levoroxyine sp?) once a day. The first week was amazing, I was so wide awake & energetic. Now that I am 2 1/2 mths into taking these pills - I have gained 10lbs and practically fall asleep in my car (going & coming home from work).
When I called the REs office I spoke with the nurse. My level is now at 2.2 (I would like it to be lower, but it is better than the 6.2 it was at). The nurse said that since I am not doing any "treatments" that the RE would keep me at this level. I told her about the weight & lethargy and she seemed to think nothing of it. The first thyroid test, which was right after I stopped BCP, I was only 3.6, three months later I jumped up to 6.2 - crazy huh.
Help, anyone else have this happen? I don't want to mess with a new pill or dosage right now because I am going out of the country in a few days. But when I come back I will want to get the Dr on the phone & not the nurse and see what he thinks.
Mind you the 10lbs are all in my belly. If I didn't test last month I would think I was pregnant - i have that type of belly right now. I hate that I can't fit into my slacks/jeans anymore.